# SDR 95FDEA00462

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: TH143860
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FRAME AT WL 300, STA 1110, STR 2L PLUS 2 INCHES.  REMOVED DAMAGED AREA FROM FRAME AT WL 300 STA 1110  STR 2L, FABRICATED AND INSTALLED DOUBLER PER FEDEX SRM 53-10-4 PG 2.
